# SDR IPXA12M74520

- Difficulty date: July 4, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 52,891 hours, 8,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: ALC81251
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LEFT HORIZONTAL STAB FRONT SPAR NR 10 IS GOUGED ON FORWARD LOWER END.  REPAIRED RIB IAW EA 011-5510-01-A4100, REV IR AND EO MD11-5510-47908-A.
